Alert archive / Oklahoma / Special Weather Statements in 2019
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at May 1, 2019, 1:07 AM CDT for Comanche County, Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2019, 1:07 AM CDT (06:07 UTC)
- Expired
- May 1, 2019, 1:30 AM CDT
- In force
- 23 min
- Issued by
- NWS Norman, OK
County Comanche County, OK
The radar
The Altus AFB radar (KFDR), 35 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
807 WWUS84 KOUN 010607 SPSOUN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 107 AM CDT Wed May 1 2019 OKZ035-037-038-010630- Kiowa OK-Tillman OK-Comanche OK- 107 AM CDT Wed May 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa... northeastern Tillman and western Comanche Counties Until 130 AM CDT... AT 104 AM CDT, a strong thunderstorm was located near Indiahoma, moving east at 35 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Locations impacted include... Lawton, Cache, Indiahoma, Fort Sill, Wichita Mountains Wildlife Refuge, Doris Campground and The Visitor Center. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3445 9886 3464 9890 3485 9870 3460 9834 TIME...MOT...LOC 0604Z 251DEG 32KT 3458 9879 $$ Mahale
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at May 1, 12:34 AM CDT, 33 minutes earlier.
Area forecast discussion, May 1, 12:34 AM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1234 AM CDT Wed May 1 2019
.AVIATION...
TAFs 0106/0206...
Most TAF sites are on the cooler side of a weak cold front
at 5Z. Although most of the widespraed convection has
moved east this evening, a small cluster of storms has recently
develop over southwest Oklahoma. A few storms may move across
CSM/OKC/OUN through about 10Z. Othewise, generally IFR to LIFR
conditions will prevail with some improvement in ceilings during
storms. Convection development on Wednesday is rather tricky at
best. A few models suggest storms may form near a remnant boundary
Wednesday afternoon in north Texas. Therefore, will add a mention
of storms in the SPS TAF for now. Another boundary will enter
northwest Oklahoma before 6Z Thursday, so will mention a wind
shift in the WWR TAF. Overall confidence in the forecast is rather
low.
&&
.PREV DISCUSSION... /issued 721 PM CDT Tue Apr 30 2019/
SYNOPSIS...
DISCUSSION...
Thunderstorms will persist this evening along a slowly-moving cold
front from southwest into northeast Oklahoma. It will remain south
of Oklahoma City and Lawton. IFR conditions north of the front are
expected much of the night with some light fog. MVFR conditions
will exist at times south of the front and away from the
thunderstorms. Ceilings will lift or clear by midday Wednesday in
most areas.
PREV DISCUSSION... /issued 236 PM CDT Tue Apr 30 2019/
DISCUSSION...
Active weather going on this afternoon, so will keep this brief.
Scattered to numerous thunderstorms should continue into early
evening. Expectation is for convection to consolidate along the
front the evening and then move eastward from there. Severe hail,
winds, and a tornado or two are all threats.
With ample moisture in place, convection may continue overnight
over southeast Oklahoma as the shortwave makes its way out. Will
keep the flood watch going with some slight adjustment (bringing
it south to the border).
General trend is for the models to retreat the front Wednesday
afternoon into northern Oklahoma (with the exception of the NAM).
Models suggest some convection may form in southeast Oklahoma as a
vorticity maximum passes over that area of abundant moisture
tomorrow evening. At the same time a cold front will surge south
from Kansas bringing precipitation chances with it overnight into
Thursday morning.
Synoptic pattern remains active into next week, though details
are a bit fuzzy.
Day
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 59 69 58 69 / 40 30 30 40
Hobart OK 57 66 55 70 / 30 10 30 30
Wichita Falls TX 62 75 60 72 / 20 30 20 40
Gage OK 49 65 50 69 / 30 10 40 40
Ponca City OK 58 68 55 69 / 60 30 30 40
Durant OK 63 77 64 74 / 60 60 40 50
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT this morning for OKZ032-041>043-
046>048-050>052.
TX...None.
&&Hazardous weather outlook, Apr 30, 8:59 PM CDT, 4 hours 8 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 859 PM CDT Tue Apr 30 2019 OKZ004>048-050>052-TXZ083>090-020200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 859 PM CDT Tue Apr 30 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms tonight across the southeast Oklahoma. Location... The enhanced risk area is generally along and east of a line from Shawnee to Duncan to Waurika. Timing... The most likely time for severe storms will be from now through 3 AM. Impacts... Hail up to the size of quarters. Damaging winds of 60 to 70 mph. Excessive rainfall with flooding possible. Low tornado risk. Discussion... Numerous storms are expected to continue across south central and southeast Oklahoma tonight with the primary threat of a flooding. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the area should prepare for potential severe weather operations. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is a slight risk of severe thunderstorms on Wednesday mainly across the eastern half of Oklahoma. A marginal risk covers the western half of Oklahoma and western north Texas. The most likely time for severe weather will be during the afternoon and evening. Thunderstorms remain in the forecast for Thursday through Monday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Special weather statement, May 1, 12:07 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1207 AM CDT Wed May 1 2019 OKZ034>036-010530- Kiowa OK-Greer OK-Jackson OK- 1207 AM CDT Wed May 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa...southeastern Greer and north central Jackson Counties Until 1230 AM CDT... AT 1204 AM CDT, a strong thunderstorm was located near Blair, moving northeast at 30 MPH. HAZARDS INCLUDE... Hail up to one-half inch diameter... Locations impacted include... Blair, Lone Wolf, Hester and Altus-Lugert Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3473 9938 3484 9950 3506 9925 3490 9895 TIME...MOT...LOC 0504Z 232DEG 27KT 3482 9937 Mahale
Special weather statement, May 1, 12:37 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1237 AM CDT Wed May 1 2019
OKZ035>038-010600-
Kiowa OK-Tillman OK-Comanche OK-Jackson OK-
1237 AM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa...northern
Tillman...southwestern Comanche and east central Jackson Counties
Until 100 AM CDT...
AT 1236 AM CDT, strong thunderstorms were along a line extending from
4 miles southeast of Headrick to 7 miles south of Indiahoma, moving
northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Northwestern Lawton, Cache, Snyder, Tipton, Mountain Park, Indiahoma,
Manitou, Headrick, Tom Steed Reservoir, southwestern Fort Sill,
southwestern Wichita Mountains Wildlife Refuge, Doris Campground and
The Visitor Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3482 9910 3477 9874 3466 9841 3440 9873
3449 9923
TIME...MOT...LOC 0536Z 225DEG 27KT 3459 9908 3451 9876
MahaleSpecial weather statement, May 1, 12:50 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1250 AM CDT Wed May 1 2019
OKZ035-010615-
Kiowa OK-
1250 AM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa County Until
115 AM CDT...
AT 1247 AM CDT, a strong thunderstorm was located 4 miles southwest
of Hobart, moving northeast at 30 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Hobart, Lone Wolf, Gotebo and northeastern Altus-Lugert Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3497 9933 3512 9916 3511 9880 3504 9883
3487 9919 3486 9929 3489 9931 3489 9929
3492 9930 3494 9933
TIME...MOT...LOC 0547Z 235DEG 26KT 3500 9916
MahaleSpecial weather statement, May 1, 1:04 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
104 AM CDT Wed May 1 2019
OKZ030>032-010630-
Pottawatomie OK-Hughes OK-Seminole OK-
104 AM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR south central Pottawatomie...
northern Hughes and southern Seminole Counties Until 130 AM CDT...
AT 103 AM CDT, strong thunderstorms were along a line extending from
near Sasakwa to near St. Louis, moving east at 40 MPH.
HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Locations impacted include...
Holdenville, Wewoka, Maud, Bowlegs, St. Louis, Lamar, Sasakwa,
Horntown, Yeager, Atwood, Spaulding and Lima.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3506 9608 3490 9650 3505 9698 3523 9653
3519 9629
TIME...MOT...LOC 0603Z 251DEG 35KT 3496 9650 3505 9686
MahaleSpecial weather statement, May 1, 1:05 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
105 AM CDT Wed May 1 2019
OKZ038-039-044-010630-
Cotton OK-Stephens OK-Comanche OK-
105 AM CDT Wed May 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Cotton...
northwestern Stephens and eastern Comanche Counties Until 130 AM
CDT...
AT 104 AM CDT, a strong thunderstorm was located over southeastern
Lawton, moving northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Locations impacted include...
Lawton, Elgin, Geronimo, Fletcher, Sterling, eastern Fort Sill,
southeastern Lake Ellsworth, Central High and Hulen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3459 9860 3486 9829 3485 9826 3471 9813
3443 9801 3441 9849
TIME...MOT...LOC 0604Z 246DEG 33KT 3457 9841
MahaleSpecial weather statement, May 1, 1:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 107 AM CDT Wed May 1 2019 OKZ035-037-038-010630- Kiowa OK-Tillman OK-Comanche OK- 107 AM CDT Wed May 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR south central Kiowa... northeastern Tillman and western Comanche Counties Until 130 AM CDT... AT 104 AM CDT, a strong thunderstorm was located near Indiahoma, moving east at 35 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Locations impacted include... Lawton, Cache, Indiahoma, Fort Sill, Wichita Mountains Wildlife Refuge, Doris Campground and The Visitor Center. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3445 9886 3464 9890 3485 9870 3460 9834 TIME...MOT...LOC 0604Z 251DEG 32KT 3458 9879 Mahale
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:00 PM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| Apr 30, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 43 min |
| Apr 30, 7:14 PM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 3 hr |
| Apr 30, 7:22 PM CDT | Flash Flood Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more | 3 hr |
| Apr 30, 7:46 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 30, 7:49 PM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Apr 30, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 39 min |
| Apr 30, 7:53 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton | 2 hr |
| Apr 30, 8:20 PM CDT | Areal Flood Advisory | OUN | Garvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 115 min |
| Apr 30, 8:28 PM CDT | Special Weather Statement | OUN | Jefferson | 32 min |
| Apr 30, 8:35 PM CDT | Areal Flood Advisory | OUN | Carter, Cotton, Garvin, Jefferson, Murray, Pontotoc and 1 more | 3 hr |
| Apr 30, 8:35 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 40 min |
| Apr 30, 8:59 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more | 3 hr |
| Apr 30, 9:07 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 23 min |
| Apr 30, 9:12 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 48 min |
| Apr 30, 9:14 PM CDT | Tornado Warning | OUN | Atoka, Coal | 46 min |
| Apr 30, 9:22 PM CDT | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| Apr 30, 9:25 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 50 min |
| Apr 30, 9:44 PM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 3 hr |
| Apr 30, 9:52 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 18 min |
| Apr 30, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 44 min |
| Apr 30, 10:31 PM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Marshall and 2 more | 3 hr |
| Apr 30, 10:48 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 42 min |
| Apr 30, 11:24 PM CDT | Flash Flood Warning | OUN | Atoka, Carter, Coal, Johnston, Murray | 4 hr |
| Apr 30, 11:26 PM CDT | Special Weather Statement | OUN | Jackson | 34 min |
| Apr 30, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 51 min |
| Apr 30, 11:54 PM CDT | Flash Flood Warning | OUN | Atoka, Coal | 4 hr |
| May 1, 12:07 AM CDT | Special Weather Statement | OUN | Kiowa | 23 min |
| May 1, 12:37 AM CDT | Special Weather Statement | OUN | Comanche | 23 min |
| May 1, 12:50 AM CDT | Special Weather Statement | OUN | Kiowa | 25 min |
| May 1, 1:04 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 26 min |
| May 1, 1:05 AM CDT | Special Weather Statement | OUN | Comanche | 25 min |
| May 1, 1:18 AM CDT | Areal Flood Advisory | OUN | Comanche | 117 min |
| May 1, 1:24 AM CDT | Special Weather Statement | OUN | Grady, Stephens | 36 min |
| May 1, 1:48 AM CDT | Special Weather Statement | OUN | Cleveland, McClain | 27 min |
| May 1, 1:56 AM CDT | Areal Flood Advisory | OUN | Stephens | 2 hr |
| May 1, 2:04 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 26 min |
| May 1, 2:06 AM CDT | Special Weather Statement | OUN | Cleveland | 24 min |
| May 1, 2:24 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 26 hr |
| May 1, 2:35 AM CDT | River Flood Warning | OUN | Bryan | 3 days |
| May 1, 2:35 AM CDT | Special Weather Statement | OUN | Garvin, Murray, Pottawatomie | 25 min |
| May 1, 2:37 AM CDT | River Flood Warning | OUN | Atoka | 27 hr |
| May 1, 3:05 AM CDT | Special Weather Statement | OUN | Murray | 25 min |
| May 1, 3:07 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 23 min |
| May 1, 3:27 AM CDT | Areal Flood Warning | OUN | Atoka, Carter, Coal, Johnston, Murray | 3 hr |
| May 1, 3:43 AM CDT | Special Weather Statement | OUN | Murray | 32 min |
| May 1, 4:55 AM CDT | Flash Flood Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 3 hr |
| May 1, 6:26 AM CDT | Flash Flood Warning | OUN | Atoka, Coal | 3 hr |
| May 1, 9:06 AM CDT | River Flood Warning | OUN | Cotton | 11 hr |
| May 1, 10:25 AM CDT | Special Weather Statement | OUN | Coal | 35 min |
| May 1, 11:08 AM CDT | Special Weather Statement | OUN | Atoka | 37 min |
| May 1, 12:23 PM CDT | Special Weather Statement | OUN | Stephens | 22 min |
| May 1, 12:39 PM CDT | Special Weather Statement | OUN | Garvin | 21 min |
| May 1, 12:52 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 38 min |
| May 1, 12:58 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 47 min |
| May 1, 1:18 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 42 min |
| May 1, 1:29 PM CDT | Tornado Warning | OUN | Jefferson | 31 min |
| May 1, 1:37 PM CDT | Tornado Warning | OUN | Garvin | 53 min |
| May 1, 1:41 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Grady, Jefferson, Stephens | 3 hr |
| May 1, 1:41 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 19 min |
| May 1, 1:54 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 51 min |
| May 1, 1:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 47 min |
| May 1, 2:01 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Stephens | 44 min |
| May 1, 2:02 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 43 min |
| May 1, 2:10 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson | 50 min |
| May 1, 2:27 PM CDT | Severe Thunderstorm Warning | OUN | McClain | 33 min |
| May 1, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 29 min |
| May 1, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 20 min |
| May 1, 2:43 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Grady, Stephens | 3 hr |
| May 1, 2:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 20 min |
| May 1, 2:47 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Stephens | 58 min |
| May 1, 2:49 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 41 min |
| May 1, 2:54 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 30 min |
| May 1, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 12 min |
| May 1, 3:18 PM CDT | Tornado Warning | OUN | Carter, Stephens | 27 min |
| May 1, 3:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 41 min |
| May 1, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 66 min |
| May 1, 3:42 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 48 min |
| May 1, 3:48 PM CDT | Tornado Warning | OUN | Carter, Stephens | 27 min |
| May 1, 3:52 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray | 3 hr |
Nearby
Special Weather Statements in Oklahoma, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.